# SDR ZZDA2011129

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON FINGER WEB, STA 208, LONG L15L, CRACKED.  ACCOMPLISHED LONGERON FINGER WEB FILLER AND DOUBLER REPAIR PER B717 SRM 53-00-00 REPAIR 2.
